A characterization of symmetric cones by the degrees of basic relative invariants

Takashi Yamasaki, Takaaki Nomura

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    In this paper, we characterize irreducible symmetric cones among homogeneous cones Ω of rank r by the fact that the basic relative invariants for Ω and for Ω ∗ (the dual cone of Ω) both have the degrees 1, 2, ⋯, r, up to permutations.

    Original languageEnglish
    Pages (from-to)237-257
    Number of pages21
    JournalKyushu Journal of Mathematics
    Volume70
    Issue number2
    DOIs
    Publication statusPublished - 2016

    All Science Journal Classification (ASJC) codes

    • General Mathematics

    Fingerprint

    Dive into the research topics of 'A characterization of symmetric cones by the degrees of basic relative invariants'. Together they form a unique fingerprint.

    Cite this